Academic Journals Database
Disseminating quality controlled scientific knowledge

On Second-Order Duality in Nondifferentiable Continuous Programming

Author(s): I. Husain | Santosh K. Shrivastav

Journal: American Journal of Operations Research
ISSN 2160-8830

Volume: 02;
Issue: 03;
Start page: 289;
Date: 2012;
Original page

Keywords: Continuous Programming | Second-Order Invexity | Second-Order Pseudoinvexity | Second-Order Quasi-Invexity | Second-Order Duality | Nonlinear Programming

A Mond-Weir type second-order dual continuous programming problem associated with a class of nondifferentiable continuous programming problems is formulated. Under second-order pseudo-invexity and second-order quasi-invexity various duality theorems are established for this pair of dual continuous programming problems. A pair of dual continuous programming problems with natural boundary values is constructed and the proofs of its various duality results are briefly outlined. Further, it is shown that our results can be regarded as dynamic generalizations of corresponding (static) second-order duality theorems for a class of nondifferentiable nonlinear programming problems already studied in the literature.
Save time & money - Smart Internet Solutions     

Tango Jona
Tangokurs Rapperswil-Jona